

# **Barbour County Schools**

# Professional Staff Development Calendar for 2023-2024

# First Date of employment for ALL – Thursday, August 10<sup>th</sup>!

Date/Time	Facilitator	Location	Personnel
August 2 <sup>nd</sup> ,	Julie Bibey	BOE	Special Education Training for Special Education staff (stipends)
Wednesday			
Time: TBD			
Date/Time	Facilitator	Location	Personnel
August 3 <sup>rd</sup> ,	James Poling	PBHS – CTE	Welcome to Barbour County Schools - New Teaching Staff (stipends)
Thursday		Center	
8:00 – 4:00			
Date/Time	Facilitator	Location	Personnel
August 7-9	SREB, WVDE	PMS	Philippi Middle School (stipends)
Wednesday -	Presenters		
Friday			
8:00 – 4:00			
Date/Time	Facilitator	Location	Personnel
Tuesday,	Superintendent	BOE	Principal Training - All administrators
August 8 <sup>th</sup>	Vincent		Bring your laptops
9:00 - 4:00			
Date/Time	Facilitator	Location	Personnel
August 10-11	Capturing Kids'	BMS, PMS,	All professional staff
Thursday and	<b>Hearts Trainers</b>	KMS – LGI	Capturing Kids' Hearts Training @ Philip Barbour High School
Friday			
8:00 - 4:00		BES, PES, KES,	Change: all 5 <sup>th</sup> grade staff will report to the LGI
		JES –	
		Auditorium	All staff will sign in and then report to your rooms no later than 8:00 a.m. – thank you!
			So much to learn, so little time!
		PBHS – Art	Keynote Speaker: Flip Flippen @ 10:00 in auditorium
		Room	

August 10 All staff begin work at 8:00	Mr. Neff	BOE conference room	8:00, Secretary Training at BOE
a.m.	Mr. Derico	PBHS	Cook Training at PBHS
	Mrs. Hovatter		Bus Drivers work on Vector Training
	Mrs. Bibey	PBHS	CPR/First Aid (9:00 – 3:00)
August 11th	Mrs. Hovatter	Bus Garage	Bus Driver Training at Bus Garage
	Mr. Derico	PBHS	Cook Training at PBHS
Date/Time	Facilitator	Location	Personnel
Monday,	Superintendent	PBHS —	Opening Session - all staff
August 14 8:00 a.m.	Vincent	Auditorium	
After Opening Remarks	Immediate Supervisors	Work Locations	All Staff will report to Work Locations (Bus Drivers to AB College) for Employee Handbook Training:
	·		BCS Employee Handbook - need 3 signature sheets turned in to Mrs. Fleming  O Drug Free Workplace, Policy 1461
			o Employee Conduct, Policy 4902
			<ul> <li>Harassment, Bullying, and Intimidation Prohibition, Policy 4373</li> </ul>
			<ul> <li>Mandatory Reporting of Abuse, Policy 4373</li> </ul>
			<ul> <li>Staff Evaluation – Policy 5310 (Service and Professional)</li> </ul>
			Principal/Immediate Supervisor to turn in sheets to BOE (Mrs. Fleming) by Friday, August 18 <sup>th</sup> (Employee Release and Authorization, Drug Free Workplace, and Employee Handbook Review Sheets)
Date/Time	Facilitator	Location	Personnel

Tuesday, August 15			
8:00 – 2:00	Immediate Supervisor	Work Locations	All staff CANVAS – Special Needs Students Mandatory Training (6 hours)
			8:00 a.m. SAT Coordinators and Special Education Meeting, Mrs. Bibey – 1st Floor LGI
			8:00 a.m. Title One Meeting – Library with Ms. Rhodes
			8:00 a.m. Bus Driver Meeting – 2 <sup>nd</sup> Floor LGI
2:00 – 4:00			Faculty Senate
Date/Time	Facilitator	Location	Personnel
Wednesday,	Building Admin	On Site	All staff
August 16th			Planning/Prep Day
Date/Time	Facilitator	Location	Personnel
October 9 <sup>th</sup>	Capturing Kids'	PBHS – LGI	5 selected staff members from each school – Process Champions of CKH
8:00 – 2:00	Hearts		
	Building	Work	All Other Staff
	Supervisors	Locations	Finish Vector Trainings
		200000000	4-hour Education & Prevention of the Sexual Abuse of Children (Body Safety Toolkit)
			Finish CANVAS Training (2 hour) – training due by end of day
2:00 – 4:00			Faculty Senate Meetings
Date/Time	Facilitator	Location	Personnel
December	Building Admin	On Site	All staff
22 <sup>nd</sup>			
8:00 – 11:00			Finish Vector Trainings (3 hours)
			Last day to complete assigned Vector Trainings
2:00 – 4:00			Faculty Senate

Date/Time	Facilitator	Location	Personnel
February 16 <sup>th</sup>	Capturing Kids'	PBHS –	10 selected staff members from each school – RECHARGE for CKH
8:00 – 2:00	Hearts	Auditorium	
	Building	Work	Training provided by Immediate Supervisors
	Supervisors	Locations	
2:00 – 4:00			Faculty Senate
Date/Time	Facilitator	Location	Personnel
April 8 <sup>th</sup>	Building	On Site	All Staff
	Supervisors		
8:00 – 2:00			Summative Assessment Training
			Prep/Plan for Testing Week - WVGSA
2:00 – 4:00			Faculty Senate

### Students must be trained on in August via Vector:

- ✓ Active Shooter
- ✓ First Aid
- ✓ Suicide Prevention (Middle and High School Students)
- ✓ Self Harm and Eating Disorders (Megan's Law) (Middle and High School Students)
- ✓ Acceptable Use

### For Elementary Teachers, Special Education Teachers, Reading Interventionists, Special Education Aides

✓ Dyslexia/Dyscalculia

Principals must train their LSIC annually on Policy 2322